# SDR AALA202512178948

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N319UY
- Make and model: Boeing 737-8
- Aircraft serial: 68110
- Aircraft time: 9 hours, 6 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Out Of Rig
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR GIRT IS STIFF AND NOT FOLDED. GIRT CATCHES ON THE DOOR THRESHOLD WHEN TRYING TO CLOSE THE DOOR. PACKED EXTRA GIRT BAR FOLD INSIDE VALISE TO HELP CLEAR DOOR WAY. PER CMM 25-60-37 PAGE 160.
